# SDR SWAA2023061257721

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 56,161 hours, 38,458 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN CABIN DOOR ESCAPE SLIDE PRESSURE INDICATOR NOT IN THE GREEN RANGE<[01] REMOVED AND REPLACED FORWARD ENTRY DOOR ESCAPE SLIDE PER MT 725-61-06-FE.
